MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP120RH
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that there was a hair found inside the sterile packaging of 375cc artoura breast tissue expander.The expander did not touch any patient and there was no patient involvement.
 
Additional Manufacturer Narrative
On june 17, 2020, photo evaluation was completed.Upon visual evaluation of the image provided in the complaint, hair is observed on the paper lid of the thermoform.According to manufacturing investigation, mentor has established procedures to ensure environmental control is maintained.Environmental control is intended to reduce potential contaminants, particulate, and/or foreign matter that may affect the cosmetic appearance or structural integrity of a finished device.The manufacturing records of the lot-serial number provided were identified.The manufacturing records were reviewed, and the manufacturing standards were met prior to the release of this lot.Each product is visually inspected during manufacturing to ensure the product meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 04/03/2020, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9889141
Report Number1645337-2020-04922
Device Sequence Number14307440
Product Code LCJ
UDI-Device Identifier00081317024309
UDI-Public00081317024309
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Model NumberSMXP120RH
Device Catalogue NumberSMXP120RH
Device Lot Number9375576
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/03/2020
06/17/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/06/2020
06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1